# SDR GTIA021033

- Difficulty date: October 1, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT LOCK CLIP MISSING AND LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.
